MathSciNet Relay Station
MathSciNet bibliographic data
MR709218 10B16
Kotov, S. V. An effective estimate for the bounds on the number of solutions of a class of Diophantine norm form equations. (Russian) Mat. Zametki 33 (1983), no. 6, 801–806.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement